# SDR ASAA0853513

- Difficulty date: September 15, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 6,281 hours, 1,856 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 6228145
- Part serial: 62281404054
- Condition: Malfunctioned
- Location: Cabin Temp
- Part time: 6,281 hours, 1,856 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ZONE TEMP LIGHT ILLUMINATED ON RECALL CHECK LIST COMPLETED WILL NOT RESET ACCOMPLISHED ZONE TEMP CONTROLLER BITE COCKPIT TRIM VALVE FAULT ON STANDBY CONTROLLER.  VERIFY & RETEST OK REF 21 61 00 PG 501.  NO FURTHER DISCREPANCIES NOTED.  GROUND VERIFICATION TEST OK.
